1 doctor weighed in:

I just took my first dose of ativan (lorazepam). 1/2 of a .5 mg tab and I feel hyper. Is this normal? How long is it in my system? Will I be able to sleep?

1 doctor weighed in
Dr. Lawrence Tucker
Addiction Medicine

In brief: Paradoxical response

This is not an uncommon phenomena.
I would note your response to benzodiazepines, and not take them anymore. If you can't sleep tonight try a little over the counter Benadryl (diphenhydramine).

In brief: Paradoxical response

This is not an uncommon phenomena.
I would note your response to benzodiazepines, and not take them anymore. If you can't sleep tonight try a little over the counter Benadryl (diphenhydramine).
Dr. Lawrence Tucker
Dr. Lawrence Tucker
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors